MAUDE Adverse Event Report: DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-69
Medical Device Problem Codes Mechanical Problem (1384); Failure to Read Input Signal (1581); Battery Problem (2885); Calibration Problem (2890)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character limitation in e1, full event site name is (b)(6) hospital.A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that cs100 intra-aortic balloon pump (iabp) was displaying an error message "maintenance required, code 5, no trigger signal, battery maintenance required.Equipment did not recognize battery charge.
 
Additional Manufacturer Narrative
Updated fields - b4, b5, b6, b7, d9, d10, g1, g3, g6, h2, h3, h6(health effect ¿ clinical code, type of investigation, investigation findings, investigation conclusion, health effect ¿ impact codes), h11.Corrected fields - h6(medical device ¿ problem code).A getinge field service engineer (fse) observed the device and a battery test was performed and the equipment was left cycling for more than 2 hours and it showed no more defects as shown in the attached photos.Equipment tested and released for use.
 
Event or Problem Description
It was reported that cs100 intra-aortic balloon pump (iabp) was displaying an error message "maintenance required code 5, no trigger signal, battery maintenance required".Equipment did not recognize battery charge.Issue was found during routine check-up and there was no patient involvement.
 
Additional Manufacturer Narrative
Updated fields - b4, g3, g6, h2, h11.Corrected fields - e1(event site telephone), h6 (medical device ¿ problem code).
 
Event or Problem Description
N/a.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 110V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key22344436
Report Number2249723-2025-0002749
Device Sequence Number4901527
Product Code DSP
UDI-Device Identifier10607567107769
UDI-Public(01)10607567107769
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3013-69
Device Catalogue Number0998-00-3013-69
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Supplement Date Received by Manufacturer09/04/2025
09/29/2025
Initial Report FDA Received Date06/27/2025
Supplement Report FDA Received Date09/12/2025
09/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown